Journal of Symbolic Logic

Notes on Polynomially Bounded Arithmetic

Domenico Zambella

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We characterize the collapse of Buss' bounded arithmetic in terms of the provable collapse of the polynomial time hierarchy. We include also some general model-theoretical investigations on fragments of bounded arithmetic.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 3 (1996), 942-966.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745086

Mathematical Reviews number (MathSciNet)
MR1412519

Zentralblatt MATH identifier
0864.03039

JSTOR
links.jstor.org

Citation

Zambella, Domenico. Notes on Polynomially Bounded Arithmetic. J. Symbolic Logic 61 (1996), no. 3, 942--966. https://projecteuclid.org/euclid.jsl/1183745086


Export citation